# SDR TSAA0251068

- Difficulty date: February 26, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866688
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON THE KEEL BEAM LOWER CHORD.  CONFIRMED CORROSION REMOVED AND NO EVIDENCE OF CRACKS USING HFEC METHOD.  REPAIR COMPLETED IAW ECO 3269.  AIRCRAFT RETURNED TO SERVICE.  (M)
